# SDR DALA2017042203361

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR THRESHOLD AREA, SCUFF PLATE "L" ANGLE SUPPORT AT BS 1640+5 CORRODED. REMOVED CORROSION FROM ANGLES AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15.  REMOVED &  REPLACED THE SUPPORT ANGLE IAW DWG 146N8769, REV D, & 146N8722, REV BK,  & SRM 51-40-02.
